Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 5, 2015, 4:02 AM CDT for 4 counties in Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 4:02 AM CDT (09:02 UTC)
- Expired
- Jun 5, 2015, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, KS, Franklin County, KS, Jefferson County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 7:35 AM CDT | HEAVY RAIN 2.8 | Lyndon, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
829
WGUS53 KTOP 050902
FFWTOP
KSC045-059-087-139-051300-
/O.NEW.KTOP.FF.W.0017.150605T0902Z-150605T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
402 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
NORTHERN AND CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...
SOUTH CENTRAL JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 800 AM CDT
* AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATED 2 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED
AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAIN MAY FALL THROUGH THE THE
EARLY MORNING HOURS. FLASH FLOODING WILL BE POSSIBLE ACROSS THE
WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
PERRY...
WILLIAMSTOWN...
LECOMPTON...
LONE STAR...
BURLINGAME...
LYNDON...
OSAGE CITY...
OVERBROOK...
QUENEMO...
SCRANTON...
CENTROPOLIS...
POMONA...
POMONA LAKE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3856 9595 3881 9594 3881 9549 3906 9551
3919 9533 3855 9531
$$
GARGAN1 follow-up statement
779
WGUS73 KTOP 051235
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
735 AM CDT FRI JUN 5 2015
KSC045-059-087-139-051245-
/O.CAN.KTOP.FF.W.0017.000000T0000Z-150605T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-JEFFERSON-DOUGLAS-FRANKLIN-
735 AM CDT FRI JUN 5 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
FRANKLIN...WESTERN DOUGLAS...SOUTH CENTRAL JEFFERSON AND CENTRAL
OSAGE COUNTIES...
AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING
WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING IS NO
LONGER IN EFFECT.
LAT...LON 3856 9595 3881 9594 3881 9549 3906 9550
3919 9533 3855 9531
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:47 PM CDT, 9 hours 15 minutes earlier.
Area forecast discussion, Jun 4, 6:47 PM CDT, 9 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 647 PM CDT Thu Jun 4 2015 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Friday) Issued at 336 PM CDT THU JUN 4 2015 19Z surface observations now indicate the outflow boundary has pushed through much if not all of the forecast area. An inverted trough axis stretched from southwest KS into north central KS. Meanwhile south and southeasterly winds continue to advect dewpoints around 70 degrees in between the trough axis and outflow boundaries. There is a MCV noted in the profiler data over northeast KS moving into northwest MO. Upstream over western KS and eastern CO there is no obvious wave or MCV noted in the water vapor or profiler data. For tonight and Friday, I'm not all that confident in location and timing of possible heavy rainfall. However I think there is a reasonable chance for another MCS to develop and move across north central and northeast KS. Because of this have extended the flash flood watch through Friday morning. Models show some slight amplification to the mid level ridge axis over TX and OK but do not prog a significant increase in warm air at 700MB. Because of this think the environment remains favorable for another convective complex to round the ridge overnight. With no obvious large scale forcing evident, thinking is forcing for convection is likely to come from the low level jet and isentropic upglide. High res solutions that have been inconsistent at best, suggest initiation along the inverted trough axis across western KS this afternoon. Meanwhile regional radars show thunderstorms increasing in coverage across southern NEB. However storms evolve, am not sure surface based storms are all that likely across the forecast area given the the meso high currently over the area. There should be more than enough instability with current MUCAPE values between 1000 and 4000 J/kg and deep layer shear is forecast to be around 35 KTS. With this in mind think there remains a large hail risk to go along with the flash flooding potential. If a storm is able to become rooted in the boundary layer, there could be an isolated tornado along or just behind the outflow boundary. Have not gone to far astray from the model consensus for lows tonight and highs Friday. Have lows in the mid to upper 60s anticipating some rain cooled air overnight. Highs Friday are expected to be in the lower 80s across northeast KS where precip chances are highest with upper 80s over central KS. The temp forecast tomorrow is highly dependent on how thunderstorms evolve. .LONG TERM...(Friday Night through Thursday) Issued at 336 PM CDT THU JUN 4 2015 With front/outflow likely still in area, at least some chance for convection will persist into Friday night. Will of course need to watch for at least pulse severe storms and any training for additional localized flooding. By Saturday morning, incoming shortwave in the northern branch should bring the synoptic boundary north for decreasing chances through the day, with apparent temps pushing into the upper 80s and lower 90s. Next front then sinks southeast late Saturday night into Sunday, with Sunday afternoon into Sunday night presenting another severe weather and locally heavy rain chance. Instability again pushes to around 3000 J/kg though shear not impressive. Front should slowly sink south into the early week periods with modest northwest flow developing aloft for generally decreasing chances and slightly cooler temperatures. && .AVIATION...(For the 00Z TAFs through 00Z Friday Evening) Issued at 641 PM CDT THU JUN 4 2015 First batch of thunderstorms along the NE border will probably stay north of the TAF sites early this evening. A second area of thunderstorms will develop across southwest NE and northwest KS. These storms may move into the terminals after midnight. Low confidence in the track and ti mining of these storms caused me to place at VCTS in TAFS from 5Z through 18Z FRI. Most of the time ceilings from any cloud cover will be VFR. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Friday afternoon FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Wolters LONG TERM...65 AVIATION...Gargan
Hazardous weather outlook, Jun 5, 2:09 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 209 AM CDT FRI JUN 5 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-060715- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 209 AM CDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS THE ENTIRE AREA. WIDESPREAD FLASH FLOODING IS EXPECTED WITH THESE STORMS DUE TO TORRENTIAL RAINFALL RATES. ADDITIONALLY... DAMAGING WINDS OF 50 TO 70 MPH ARE POSSIBLE ACROSS EAST CENTRAL KANSAS...ESPECIALLY NEAR AND SOUTH OF A OSKALOOSA TO TOPEKA TO COUNCIL GROVE LINE. RIVER FLOOD WARNINGS ARE IN EFFECT SEVERAL RIVERS ACROSS NORTHERN KANSAS. SEE THE LATEST FLOOD STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY MORNING. SOME OF THESE COULD BE SEVERE AND PRODUCE LOCALLY HEAVY RAIN...POSSIBLY RESULTING IN FLOODING. THE POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAINS RETURNS SUNDAY AFTERNOON AND SUNDAY NIGHT. RIVER FLOODING IN NORTH CENTRAL AND NORTHEAST KANSAS IS FORECAST TO PERSIST INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 5, 2:23 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
223 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM HEAVY RAIN 1 N ROSSVILLE 39.15N 95.95W
06/05/2015 E4.50 INCH SHAWNEE KS PUBLIC
FELL OVER THE PAST 6.5 HOURS.
&&
BAERGLocal storm report, Jun 5, 2:36 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
236 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND GST FORBES FIELD 38.96N 95.67W
06/05/2015 M55 MPH SHAWNEE KS ASOS
&&
BAERGLocal storm report, Jun 5, 2:53 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
253 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HEAVY RAIN MANHATTAN 39.18N 96.57W
06/05/2015 E3.10 INCH RILEY KS PUBLIC
STORM TOTAL
&&
BAERGLocal storm report, Jun 5, 3:26 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
326 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST LAWRENCE 38.96N 95.26W
06/05/2015 E60 MPH DOUGLAS KS BROADCAST MEDIA
&&
BAERGLocal storm report, Jun 5, 3:32 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
332 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM FLASH FLOOD 15 NW TOPEKA 39.20N 95.88W
06/05/2015 SHAWNEE KS EMERGENCY MNGR
RESIDENTS BEING EVACUATED DUE TO FLOODING ALONG THE
LITTLE SOLDIER CREEK.
&&
BAERGSpecial weather statement, Jun 5, 3:33 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
333 AM CDT FRI JUN 5 2015
KSZ040-056-050900-
DOUGLAS-FRANKLIN-
333 AM CDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND FRANKLIN
COUNTIES...
THROUGH 400 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE
EAST-SOUTHEAST AT 35 MPH ACROSS PORTIONS OF EASTERN DOUGLAS AND
FRANKLIN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS
OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE RANTOUL AND LANE.
MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 176 AND 199 COULD
ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3869 9506 3842 9506 3857 9551 3883 9528
3899 9517 3897 9513 3898 9511 3896 9509
3898 9509 3899 9506 3898 9505 3886 9505
3870 9505
TIME...MOT...LOC 0832Z 291DEG 39KT 3890 9493 3870 9500
3854 9524
GARGANThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:25 PM CDT | Special Weather Statement | TOP | Washington | 35 min |
| Jun 4, 7:26 PM CDT | Areal Flood Advisory | TOP | Brown, Marshall, Nemaha, Washington | 2 hr |
| Jun 4, 7:36 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 19 min |
| Jun 4, 8:01 PM CDT | Areal Flood Advisory | TOP | Jackson, Pottawatomie, Riley | 119 min |
| Jun 4, 8:31 PM CDT | Special Weather Statement | TOP | Shawnee | 29 min |
| Jun 4, 8:46 PM CDT | Special Weather Statement | TOP | Jackson | 29 min |
| Jun 4, 9:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 39 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 33 min |
| Jun 4, 9:14 PM CDT | Areal Flood Advisory | TOP | Geary, Jackson, Jefferson, Pottawatomie, Riley, Shawnee and 1 more | 106 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 33 min |
| Jun 4, 9:55 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 4 hr |
| Jun 4, 10:08 PM CDT | Severe Thunderstorm Warning | TOP | Douglas | 37 min |
| Jun 4, 10:41 PM CDT | Special Weather Statement | TOP | Marshall | 34 min |
| Jun 4, 10:55 PM CDT | River Flood Warning | TOP | Jackson, Shawnee | 29 hr |
| Jun 4, 10:55 PM CDT | River Flood Warning | TOP | Shawnee | 34 hr |
| Jun 4, 11:03 PM CDT | Special Weather Statement | TOP | Marshall, Republic, Washington | 27 min |
| Jun 4, 11:09 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 51 min |
| Jun 4, 11:17 PM CDT | Areal Flood Advisory | TOP | Douglas, Franklin | 58 min |
| Jun 4, 11:30 PM CDT | Special Weather Statement | TOP | Cloud, Marshall, Nemaha, Pottawatomie, Republic, Washington | 30 min |
| Jun 4, 11:36 PM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Jun 5, 12:03 AM CDT | River Flood Warning | TOP | Clay | 68 hr |
| Jun 5, 12:26 AM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Marshall, Republic, Riley, Washington | 109 min |
| Jun 5, 12:31 AM CDT | River Flood Warning | TOP | Shawnee | 22 hr |
| Jun 5, 12:37 AM CDT | Flash Flood Warning | TOP | Jackson, Nemaha, Pottawatomie | 7 hr |
| Jun 5, 12:43 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 32 min |
| Jun 5, 12:51 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 24 min |
| Jun 5, 12:54 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 36 min |
| Jun 5, 1:01 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee | 29 min |
| Jun 5, 1:04 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Dickinson, Geary, Ottawa | 41 min |
| Jun 5, 1:09 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Lyon, Morris, Riley, Shawnee and 1 more | 36 min |
| Jun 5, 1:20 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Osage, Shawnee, Wabaunsee | 40 min |
| Jun 5, 1:25 AM CDT | Flash Flood Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more | 3 hr |
| Jun 5, 1:44 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Wabaunsee | 46 min |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Marshall | 61 hr |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Cloud | 35 hr |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Riley | 31 hr |
| Jun 5, 1:57 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 33 min |
| Jun 5, 2:02 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Osage, Pottawatomie, Riley, Shawnee and 1 more | 5 hr |
| Jun 5, 2:28 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 47 min |
| Jun 5, 2:50 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 40 min |
| Jun 5, 2:51 AM CDT | River Flood Warning | TOP | Pottawatomie | 49 hr |
| Jun 5, 3:28 AM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Jun 5, 3:33 AM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| Jun 5, 4:06 AM CDT | Special Weather Statement | TOP | Lyon | 24 min |
| Jun 5, 4:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more | 3 hr |
| Jun 5, 4:30 AM CDT | River Flood Warning | TOP | Wabaunsee | 22 hr |
| Jun 5, 5:23 AM CDT | Special Weather Statement | TOP | Coffey | 37 min |
| Jun 5, 7:30 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Marshall, Nemaha, Pottawatomie, Riley and 3 more | 10 hr |
| Jun 5, 8:47 AM CDT | River Flood Warning | TOP | Pottawatomie | 33 hr |
| Jun 5, 9:01 AM CDT | Areal Flood Warning | TOP | Douglas, Franklin, Osage | 16 hr |
| Jun 5, 9:29 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 49 hr |
| Jun 5, 9:29 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 50 hr |
| Jun 5, 9:53 AM CDT | River Flood Warning | TOP | Franklin | 33 hr |
| Jun 5, 5:32 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Marshall | 8 hr |
| Jun 5, 5:52 PM CDT | Areal Flood Warning | TOP | Pottawatomie | 16 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.